# SDR UPS05444596

- Difficulty date: May 18, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0689513
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BS 1737 S-35R STRINGER END CORRODED.  CORROSION BLEND OUT 0.020 BY 1.0 BY 1.75 IN.  EXCEED SRM 53-10-01 FIG 1 LIMITS.  STRINGER SPLICE REPLACED AS PER SRM 51-10-01 PG 9.
